MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA POLARIS 100-200; LIGHT, SURGICAL

DRÄGERWERK AG & CO. KGAA POLARIS 100-200; LIGHT, SURGICAL
Catalog Number G16980
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text: on-going.
 
Event or Problem Description
It was reported that during use of the device, it was found that the joint of the light head was detached.Neither patient nor user health consequences were reported.
 
Additional Manufacturer Narrative
The affected parts were examined onsite by dräger service and related information including a picture of the faulty component were made available.Replaced parts were not returned and therefore not available for further investigation at the manufacturer¿s site.The investigation was based on the assessment of all related information as provided.Furthermore, the supplier of the affected cardanic was involved in the investigation.As result of the investigation, a production failure at the supplier¿s site regarding the cardanic was identified to be the root cause of the event (human error, failure to follow the instructions).The retaining ring was either not fitted correctly in the groove or was fitted only on one side.In the current event, the affected system has been repaired.Furthermore, all polaris 100/200 systems installed at the customer¿s site were checked without deviation; no further faulty cardanic were found showing the reported fault pattern.Checks of the total stock material and the assessment of worldwide requests for repair cardanics (including the reason for the request) have shown that there is no systematic error.The installation instructions of the supplier of the cardanic were considered appropriate ¿ however, to improve the readability and to avoid misunderstanding, pictures and measurement specifications were added to show the difference between a correct and incorrect fit of the retaining ring.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
POLARIS 100-200
Common Device Name
LIGHT, SURGICAL
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key18002156
Report Number9611500-2023-00378
Device Sequence Number7593186
Product Code FTD
UDI-Device Identifier04048675268109
UDI-Public(01)04048675268109(11)220701(93)G16980-34
Combination Product (Y/N)N
PMA/510(K) Number
K123776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberG16980
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown